| Model Number |
5.0PDC |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during use, it was found that the device's cuff deflated and pointed out that a hole was open.Replacement of the tube was not required and there was no patient injury.
Additional Manufacturer Narrative
Evaluation summary: one sample of device was received for evaluation, no lot number was provided.An inflation/deflation test was performed and it was observed the cuff deflated immediately.The reported event was confirmed.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.